# SDR ASOA201102282

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 21,468 hours, 14,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR GLOWSTRIPS DELAMINATED.  INSTALLED EMERGENCY GLOWSTRIPS ON FLOOR AND PASSENGER ISLE IAW AMM 25-25-00.
